# SDR KCSA11012

- Difficulty date: March 10, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Aircraft: N791CK
- Make and model: Boeing 747251F
- Aircraft serial: 23888
- Aircraft time: 81,284 hours, 17,431 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fitting
- Condition: Cracked
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

NR 1 HYDAULIC FLUID AND PRESSURE LOSS AFTER GEAR RETRACTION, POSITION ADP OFF AND EDP TO DEPRESSURE PER QRH.  HYD OVERHEAT LIGHT ON, 1 GALLON FLUID REMAINING.  FOUND NR 1 ENGINE ADP PRESSURE LINE WITH CRACKED UNION FITTING.  REMOVED AND REPLACED UNION IAW B747 MM 20-11-21.  PERFORMED HYD FLUSHING AND FILTER REPLACEMENT IAW B747 MM 29-11-00 CONDITION NR 3.  NO EVIDENCE OF ADP OR EDP OVERTEMP OR DETERIORATION, REPLACED PRESSURE AND CASE FILTERS IAW MM 29-11-18 AND 29-11-23.  LEAK CHECK GOOD.
